# SDR 7AHR2011030803

- Difficulty date: March 8, 2011
- Submitted: March 8, 2011
- Operation: General aviation
- Aircraft: N842AL
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- Aircraft time: 66,394 hours, 64,103 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 300
- Part time: 66,364 hours, 64,103 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A DENT WAS FOUND ON THE RT HORIZ STABILIZER LOWER SURFACE BETWEEN STABILIZER STA 120.0 AND 129.0 JUST FORWARD OF THE REAR SPAR. A/Y RATIO DETERMINED THE DENT WAS OUT OF LIMITS. THIS AREA WAS THEN REPAIRED IAW SRM REF 55-10-3, FIG 8.  NO OTHER DAMAGE WAS NOTED AT THIS LOCATION.
